# SDR TWRA9651

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6016123
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND CREW DOOR EMERGENCY EXIT SIGN AND SILLLIGHTS INOPERATIVE DURING OPS CHECK.  REPLACED BATTERY AT OVERHEAD CREW DOORFOR SILL LIGHTS AND RELAMPED EXIT SIGN WITH 700 517-14 BULBS.  BOTH LIGHTSTEST OK.  (M)
